# SDR 2006UALA00949

- Difficulty date: May 13, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 50,817 hours, 18,762 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AND CRACKED, APPROX 3 FEET AFT OF DOOR 2L, 3 TO 6 INCHES ABOVE WATER LINE.  DENT CUT OUT AND REPAIR DOUBLER INSTALLED.
